# SDR ASMF200507010

- Difficulty date: July 12, 2005
- Submitted: July 16, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,308 hours, 31,478 cycles
- Engine: Pwa JT8D219
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Part serial: 1634
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT SERVICE, IN GROUND TEST THE HORIZONTAL STABILIZER MOTOR DID NOT MOVE. THE ACTUATOR AND PRIMARY MOTOR WERE REPLACED IAW MM 27-40-01, BUT FAILURE CONTINUED. AIRCRAFT WAS SENT TO THE HANGAR AND ANOTHER ACTUATOR AND PRIMARY MOTOR WAS INSTALLED, THE CONDITION OF P10-63 WAS CHECKED, THE OPERATION OF RELAYS R20-15, R20-17 AND R20-18 WERE VERIFIED, CONTINUITY AND ISOLATION TO GROUND WERE VERIFIED IAW MM 27-40-01 AND WDM 27-041-01 RESPECTIVELY, TESTED CORRECT.
